# SDR FDEA202402120140

- Difficulty date: February 12, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 72,220 hours, 18,732 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB39549
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED LEADING EDGE RIB DOUBLER AT XOS 906 FOUND CRACK ABOUT 1 INCH.  LEFT WING FIXED LEADING EDGE AT XOS 906 CRACKED RIB DOUBLER REMOVED AND REPLACED   AS PER MD-11 SRM 51-31-01-OG. RIB DOUBLER FABRICATED AS PER DOUGLAS DRAWING ARB 3954   REVISION K. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
